# SDR DALA13070716305

- Difficulty date: December 19, 2013
- Submitted: December 22, 2013
- Operation: Air carrier
- Aircraft: N665US
- Make and model: Boeing 747451
- Aircraft serial: 23820
- Aircraft time: 101,993 hours, 12,691 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT 6A THRU 1A.  REPAIRED BROKEN WIRES BEHIND SIDEWALL PANEL AT SEAT 6A.  CHECKED GOOD IAW WDM 33-51-23 AND BWSPM 20-30.
